Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243608] of Richard E. Hodel

Papers Published

  1. Hodel, RE; Vaughan, JE, Reflection theorems for cardinal functions, Topology and Its Applications, vol. 100 no. 1 (January, 2000), pp. 47-66, Elsevier BV, ISSN 0166-8641 [Gateway.cgi], [doi]
    (last updated on 2021/05/06)

    Abstract:
    This paper is a systematic study of reflection theorems for cardinal functions. There are four sections: theory of reflection; reflection theorems for c, e, s, hd, hL, L, d, and nw; reflection theorems for χ, t, ψ, and psw (assuming compactness); reflection theorems for w, pw, and π w. This last section includes a standard (i.e., without elementary submodels) proof of Dow's remarkable theorem that every countably compact space that is not metrizable has a subspace of cardinality at most ω1 that is not metrizable. © 2000 Elsevier Science B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320